# SDR 29GA2014072100002

- Difficulty date: July 13, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 31,880 hours, 35,983 cycles
- Engine: Ge CT79B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT CHIP DETECTOR INDICATOR ILLUMINATED DURING FLIGHT, AT ALL TIMES NO CHANGES TO ENGINE PARAMETERS. REMOVED AND CLEANED SMALL CARBON DEPOSITS FROM CHIP DETECTOR RAN LT ENGINE FOR 30 MINUTES WITH NO LT CHIP DETECT LIGHT ILLUMINATING, OPS CHECKED GOOD.
